# SDR CA971219007

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 89711019
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START, ENGINE INTERMITTENTLY SLOW TO ACCELERATE 40  PERCENT TO 60 PERCENT.  OK ABOVE 60 PERCENT.  CONDITION GOT WORSE.  FCU REPLACED.  PART TC:  661.
